On the absolute convergence of the series of Taylor coefficients of a rational function of two variables. Stability of two-dimensional digital recursive filters
Doklady Akademii Nauk, Tome 257 (1981) no. 6, pp. 1302-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_6_a4,
author = {Sh. A. Dautov},
title = {On the absolute convergence of the series of {Taylor} coefficients of a rational function of two variables. {Stability} of two-dimensional digital recursive filters},
journal = {Doklady Akademii Nauk},
pages = {1302--1305},
year = {1981},
volume = {257},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_6_a4/}
}
TY - JOUR AU - Sh. A. Dautov TI - On the absolute convergence of the series of Taylor coefficients of a rational function of two variables. Stability of two-dimensional digital recursive filters JO - Doklady Akademii Nauk PY - 1981 SP - 1302 EP - 1305 VL - 257 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1981_257_6_a4/ LA - ru ID - DAN_1981_257_6_a4 ER -
%0 Journal Article %A Sh. A. Dautov %T On the absolute convergence of the series of Taylor coefficients of a rational function of two variables. Stability of two-dimensional digital recursive filters %J Doklady Akademii Nauk %D 1981 %P 1302-1305 %V 257 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1981_257_6_a4/ %G ru %F DAN_1981_257_6_a4
Sh. A. Dautov. On the absolute convergence of the series of Taylor coefficients of a rational function of two variables. Stability of two-dimensional digital recursive filters. Doklady Akademii Nauk, Tome 257 (1981) no. 6, pp. 1302-1305. http://geodesic.mathdoc.fr/item/DAN_1981_257_6_a4/